|KS early HIV?
Feb 4, 2004
BIG FAN! I spend way too much time in The Body. You have been extremely reassuring in my current uncertain times.
I have reason to beleive that I am HIV + (all the symptoms, even though I had just unprotected oral and protected anal). I am waiting for my results. Every day it gets harder and harder.
My exposure was 6 months ago. Is it possible to have KS this early? I have had seveal small brown spots (fairly defined) appear on my chets, legs and arms. Also, I have had a few red spots on my arms, abs and legs. On top of that, I have seen a few liver spots on my chest too. i could swear I did not have them before.
In your opinion, is it likely that KS would show such strong symptoms this early? I am loosing so much sleep. At least I know the end to all the wondering will come soon...
Thanks again for your perspective...it makes everyday more bearable...
If I am infected, there will be many things to deal with...if not, I can at least say that the experience has provided me with a level on understanding about the disease that I will never forget. Either case, I want to find ways to help those with HIV and AIDS. I got your foundation's address...please expect a contribution...
| Response from Dr. Frascino
If you've been an avid reader of this forum, you probably have read many, many times that:
2. "Protected" anal would indeed protect you from HIV if the latex condom was used properly and did not fail.
3. Symptoms (even "all the symptoms") do not equal disease.
Since you probably know all that, I'll move on to your question about KS. No, KS would not be at all likely to occur six months after a potential exposure. Your description of "spots" also does not sound worrisome for KS.
The odds are all in your favor for not being HIV-positive very low risk + symptoms not indicative of disease. I'll bet you'll be singing the WOO-HOO boogie-woogie very soon. I'll save a spot for you in our X-File (ex-worried wells).
Also, if "every day it gets harder and harder," maybe you should consider cutting back on the Viagra, eh?
Good luck. I'll be waiting for your good news.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.